MAUDE Adverse Event Report: RIVERPOINT MEDICAL LLC JUGGERKNOT SOFT ANCHOR; FIXATION DEVICE

RIVERPOINT MEDICAL LLC JUGGERKNOT SOFT ANCHOR; FIXATION DEVICE
Model Number CM-99145BRN
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 03/03/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product was returned for evaluation, which is in progress at this time.A review of the device history record was performed and all product met requirements prior to release.The investigation is still ongoing and the event has not been substantiated.A cause for the event has not been established.This report and use of categorical definitions required by fda 3500a does not constitute an admission by riverpoint medical or its employees that riverpoint medical or its employees have caused or contributed to the event described in this report.Riverpoint medical has filed this information to comply with the medical device reporting regulation 21 cfr 803.If additional information is provided to riverpoint medical regarding this event, a supplementary 3500a form will be submitted as required by the fda.
 
Event or Problem Description
According to the reporter, "it was found that the something has be remained in the patient's body when the surgeon checked the x-ray photo of the patient after the surgery.The surgeon checked the complaint product, he found that the tip of inserter of the complaint product was fractured.This incident didn't be noticed during the surgery.The surgeon said the surgery date is undecided, but the surgery of removing the fractured piece of inserter is planned to be performed after about a half year to a year later".
 
Additional Manufacturer Narrative
Product was returned and was sent to the supplier for further analysis.The supplier evaluation indicated no manufacturing defects on the sample.A review of the device history record was performed and all product met requirements prior to release.A cause for the could not be established.This report and use of categorical definitions required by fda 3500a does not constitute an admission by riverpoint medical or its employees that riverpoint medical or its employees have caused or contributed to the event described in this report.Riverpoint medical has filed this information to comply with the medical device reporting regulation 21 cfr 803.If additional information is provided to riverpoint medical regarding this event, a supplementary 3500a form will be submitted as required by the fda.

Brand Name
JUGGERKNOT SOFT ANCHOR
Common Device Name
FIXATION DEVICE
Manufacturer (Section D)
RIVERPOINT MEDICAL LLC
825 ne 25th ave
portland OR 97232
Manufacturer (Section G)
RIVERPOINT MEDICAL LLC
825 ne 25th ave
portland OR 97232
Manufacturer Contact
edwin anderson
825 ne 25th ave
portland, OR 97232
MDR Report Key16742881
Report Number3006981798-2023-00018
Device Sequence Number12357201
Product Code MBI
UDI-Device Identifier00810020087215
UDI-Public00810020087215
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K203740
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCM-99145BRN
Device Lot Number22030924
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/14/2023
Supplement Date Received by Manufacturer03/14/2023
Initial Report FDA Received Date04/14/2023
Supplement Report FDA Received Date11/20/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/23/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown